Department of Economics and Business Economics

On the positivity of Riemann–Stieltjes integrals

Research output: Research - peer-reviewJournal article

We study the question whether a Riemann–Stieltjes integral of a positive continuous function with respect to a nonnegative function of bounded variation is positive.
Original languageEnglish
JournalAustralian Mathematical Society. Bulletin
Issue number3
Pages (from-to)400-405
Number of pages5
StatePublished - 2013

See relations at Aarhus University Citationformats

ID: 48124704